Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Red, painful, crusty and watery eyes. Was given vigamox, antihistamine. Suggestion?

hi, my eyes are red ,painful ,crusty and watery for the lkast 2wks. i was given vigamox, then neo/poly dex, none seem to work they both made it worst. so i bought a antihistamine drop ,which stop the itchy crusty and water sensation but my eyes are very red ,they hurt and the lids are swollen and vision slightly blurred. HELP!
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Ophthalmologist 's  Response
The symptoms you describe sound like an allergic reaction in both eyes. If the crusting is along the eyelid margin you probably have blepharitis( eyelid infection) along with this. Try a course of oral antihistamines to reduce lid inflammation. Wash your lids with warm water and a mild soapy solution made with warm water and a few drops of baby shampoo to remove crusts. Start some lubricating eye drops and an antibiotic eye ointment on the eyelids. Wait for a few days and the swelling should subside. Your vision should improve as well.
Answered: Mon, 8 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor